Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

What could be the reason for frequent nose bleeding ?

about 4 months ago i started having bleeding from my right nostril . no history of nosebleed. i also had one episode of severe vertigo . the nosebleeds were infrequent. now they happen almost daily. also had slight vertigo 2 days ago while quietly sitting. nosebleeds are sometimes dark and thick but mostly thin and bright red. sometimes from sneezing. other times they just start. what could be the cause and are the two things related?
Asked On : Fri, 3 Feb 2012
Answers:  1 Views:  339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
HELLO & WELCOME TO HCM FORUM

YOU SHOULD CONSULT WITH ENT SURGEON TO GET RID OF THIS PROBLEM

YOU MAY HAVE ABNORMAL BLOOD VESSELS, ANY POLPOIDAL GROWTH, DEVIATED NASAL SEPTUM

YOU SHOULD ALSO CONSULT WITH PHYSICIAN FOR YOUR BLOOD PRESSURE CHECKUP

YOU MAY GET FAINTING ATTACKS BECAUSE OF SEVERE BLOOD LOSS AND MAY BE FEAR AFTER WATCHING BLOOD

TAKE CARE & GET WELL SOON

DR. MAYANK BHARGAVA
Answered: Sat, 4 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor